MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY
Model Number TV-AB2680-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned approximately 3 years post index procedure where growth of the aneurysm sac was observed.An angiogram was performed and the physician could not confirm if there was an endoleak, however, he placed a cuff to cover a suspicious area that was observed on the angiogram.Another ct was performed post re-intervention where a continued endoleak, potentially a type iiib, was observed.Physician elected to re-intervene a second time by relining with an afx graft.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the failure to exclude aneurysm at implant and subsequent persistent loss of seal one month post implant was found to be anatomy related due to the hostile neck anatomy.There were no procedure-related harms detected, and the patient was discharged home on the second post-operative day.It was noted that the patient was discharged with antiplatelet and anticoagulation therapy, which may have contributed to the persistent endoleak.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.Codes: (b)(4).

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7375970
Report Number3008011247-2018-00058
Device Sequence Number13470337
Product Code MIH
UDI-Device IdentifierM701TVAB2680E1
UDI-Public+M701TVAB2680E1/$$3171210FS10231424W
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2017
Device Model NumberTV-AB2680-E
Device Catalogue NumberTV-AB2680-E
Device Lot NumberFS102314-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer03/13/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;